MAUDE Adverse Event Report: (S)SUB MASK/SIZE 5/ADULT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE

(S)SUB MASK/SIZE 5/ADULT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Model Number (S)SUB MASK/SIZE 5/ADULT
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the limb-o¿ single limb anesthesia breathing circuit experienced very deflated which makes it difficult to get a quality seal to mask ventilate patients.As an intervention, anesthesia technicians manually inflate the mask via the tail valve using a syringe.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: only photos received for evaluation.Visual inspection can be seen mask is deflated.Therefore, the root cause is determined to be manufacturing process - supplier manufacturing process.
 
Event or Problem Description
The customer reported that the (s)sub mask/size 5/adult experienced very deflated which makes it difficult to get a quality seal to mask ventilate patients.As an intervention, anesthesia technicians manually inflate the mask via the tail valve using a syringe.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: sample was received for investigation.A visual inspection was performed and found the mask deflated.Therefore, reported defect was confirmed.

Brand Name
(S)SUB MASK/SIZE 5/ADULT
Common Device Name
ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
MDR Report Key11815474
Report Number8030673-2021-00166
Device Sequence Number17085608
Product Code CAI
UDI-Device Identifier10190752121867
UDI-Public(01)10190752121867(10)1223361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number(S)SUB MASK/SIZE 5/ADULT
Device Catalogue NumberAFN580AC
Device Lot Number1223361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/19/2021
06/22/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/10/2021
07/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;